List of Articles Published in 1978

B.1978.70.9 GENERALIZATIONS OF TWO FIXED POINT THEOREMS
M. MAITI & T.K. PAL, Vol. 70, No. 2, April 1978
B.1978.70.8 RELATIVE COHOMOLOGY GROUPS OF LOW DIMENSION
G.R. CHAPMAN, Vol. 70, No. 1, January 1978
B.1978.70.7 ON IMPROVING ERROR BOUNDS IN THE INTEGRATION OF A BOUNDARY VALUE PROBLEM
RIAZ A. USMANI, Vol. 70, No. 1, January 1978
B.1978.70.6 THE PROJECTION THEOREM FOR SPACES OF NEGATIVE ORDER
GIDEON PEYSER, Vol. 70, No. 1, January 1978
B.1978.70.50 MAGNETO SHEAR FLOW PAST A CIRCULAR AIRFOIL
LAKSHMI N. NIGAM, Vol. 70, No. 6, December 1978
B.1978.70.5 ON ENTIRE FUNCTIONS HAVING PRESCRIBED ASYMPTOTIC BEHAVIOR ALONG THE REAL AXIS
CHARLES F. OSGOOD & CHUNG-CHUN YANG, Vol. 70, No. 1, January 1978
B.1978.70.49 ON GENERAL BORDERED MATRICES
FRANK J. HALL, Vol. 70, No. 6, December 1978
B.1978.70.48 HAAR MEASURE ON A LEFT-CONTINUOUS GROUP
JESSIE ANN ENGLE, Vol. 70, No. 6, December 1978
B.1978.70.47 ALMOST AND WEAK CONTINUITY FOR MULTIFUNCTIONS
R. E. SMITHSON, Vol. 70, No. 6, December 1978
B.1978.70.46 ON THE SOLUTIONS OF TRINOMIAL EQUATIONS OVER FINITE FIELDS
JOSEPH J. LIANG, Vol. 70, No. 6, December 1978
B.1978.70.45 A NOTE ON REAL CUBIC SURFACES
R.S. KULKARNI & PETER B. SHALEN, Vol. 70, No. 6, December 1978
B.1978.70.44 SPECTRAL INTERPOLATION AND A THEOREM OF TULCEA
ROBERT SINE, Vol. 70, No. 6, December 1978
B.1978.70.43 ON THE NONEXISTENCE OF CONTINUOUS CANONICAL FORMS FOR LINEAR DYNAMICAL SYSTEMS
MICHIEL HAZEWINKEL, Vol. 70, No. 6, December 1978
B.1978.70.42 A CONTRIBUTION TO THE THEORY OF NONEXPANSIVE MAPPINGS
K. GOEBEL & T. KUOZUMOW, Vol. 70, No. 6, December 1978
B.1978.70.41 ON THE WHITTAKER DIFFERENTIAL EQUATION AND LAPLACE TRANSFORMS
JAMES D' ARCHANGELO, Vol. 70, No. 6, December 1978
B.1978.70.40 ZERO-ONE MEASURES AND INTEGRATING TOPOLOGICAL GROUP VALUED FUNCTIONS
J. J. BUCKLEY, Vol. 70, No. 6, December 1978
B.1978.70.4 TORSIONAL VIBRATIONS OF AN INHOMOGENEOUS SLAB WITH A CYLINDRICAL HOLE
MANORANJAN MAITI, Vol. 70, No. 1, January 1978
B.1978.70.39 OSCILLATION OF A SPHERE IN A VISCOUS FLUID
ANADI KUMAR CHATTERJEE & SUKOMAL CHANDRA ROY, Vol. 70, No. 5, October 1978
B.1978.70.38 ON UPPER AND LOWER INTEGRAL FUNCTIONS
P. BHATTACHARYYA & B. K. LAHIRI, Vol. 70, No. 5, October 1978
B.1978.70.37 INTEGRABILITY OF A MANIFOLD EQUIPPED WITH A CERTAIN STRUCTURE
R.S. MISHRA & H.B. PANDEY, Vol. 70, No. 5, October 1978